Can anyone offer me any advice regarding my below post about having both Hashi and Graves at the same time? I'm just really anxious, and my doctor won't see me for a few more weeks, so I'm going crazy over here.
I see you posted before with no answers. I'm sure your curent situation is very uncomfortable.
I only have Hashi, but have been hyper with to much med increase to soon, so it was like hashi and graves together only temporary. The couch was my best friend even if I could not sleep, so we know that relieves a little for the hashi part. Graves is like extreme anxiety which very hypo people also get before their hashi is under control. You might investigate natural calming supplements at the vitamin store. Valerian root calms, so does GABA and holy basil tablets.
There was someone here that had both, its rare. Although she wasnt to fond of getting her thyroid removed, that was the result as with most Graves people. Then they are on thyroid hormone for life like people with Hashimoto.
If that does happen in your future, take note that most people with no thyroid feel better taking both T4 and T3 hormone as two separate meds or one combination med. Just T4 alone will leave you feeling slightly hypo if you have no thyroid gland or if its non functioning.
I've been taking antidepressants and benzos for years, due to my depression and anxiety. I've taken gaba and have had neurofeedback, both unsuccessful in helping me mentally/emotionally. I will look into your suggestions on the thyroid meds. All I know is that I feel terrible, but the dr isn't offerring me thyroid meds since my levels are within normal range. I guess I just have to sit around and wait until I get really sick before I can do anything about it. This just seems so strange to me. Thank you for your response!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.